Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm going to Mexico for spring break in about 2.5 weeks. I am currently on my last month of Accutane (40 mg/day). I'll be in the sun a lot, so I'm worried about getting a horrible sunburn. I know it takes about a month for it to completely be out of your system, but if I stop taking it right now will it help reduce my sensitivity to the sun?

Share this post


Link to post
Share on other sites
Guest *Spiro*

I'm also curious about this. I'm going to florida in 4 weeks. I have just started on the other hand so I'm not willing to stop taking it. What SPF have you guys had success with?

Edited by Betsy6165

Share this post


Link to post
Share on other sites

Photosensitivity induced by isotretinoin takes somewhere between 1-2 months to resolve itself. In the meantime (especially so if you're in Mexico), make liberal use of a high SPF sunscreen (aim for 50+), re-applying it regularly, while avoiding the sun when possible (i.e. when walking down a street, seek out shadows).

Enjoy your vacation!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×